MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TLOC 133 OFFSET INSERTER ASSY; PROSTHESIS, HIP

ZIMMER BIOMET, INC. TLOC 133 OFFSET INSERTER ASSY; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported he offset taperloc stem impactor broke during femoral stem impaction.No additional information available on the reported event.
 
Event or Problem Description
No additional information on the reported event.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.One tloc 133 offset inserter assy item# 51-222224 lot# 064417 was returned and evaluated.Upon visual inspection the tip of the inserter had fractured.The pommel of the device shows scuffing and impact marks.A review of the device history records identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
TLOC 133 OFFSET INSERTER ASSY
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15542937
Report Number0001825034-2022-02267
Device Sequence Number6502382
Product Code LPH
UDI-Device Identifier00880304509719
UDI-Public(01)00880304509719(11)190619(10)064417)
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K120030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number51-222224
Device Lot Number064417
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/26/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2022
Supplement Date Received by Manufacturer11/07/2022
Initial Report FDA Received Date10/05/2022
Supplement Report FDA Received Date11/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/19/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Patient SexMale